# SDR SWAA050495

- Difficulty date: February 19, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 32,842 hours, 28,031 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY.  FWD CARGO FIRE LIGHT ILLUMINATED ON DEPARTURE, DISCHARGED BOTH BOTTLES.  INSPECTED BOTH FWD AND AFT CARGO BINS, PER MM, NO DEFECTS NOTED.
